Alert archive / Montana / High Wind Warnings in 2014
High Wind Warning 5, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Jan 25, 2014, 2:48 PM MST for 12 counties in Montana. It took effect at Jan 25, 2014, 8:39 PM MST. It was in force for 18 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 25, 2014, 2:48 PM MST (21:48 UTC)
- In effect from
- Jan 25, 2014, 8:39 PM MST
- Expired
- Jan 26, 2014, 2:38 PM MST
- In force
- 18 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 26, 4:00 AM MST | NON-TSTM WND GST 71 | 12 Sse Opheim, MT | SUSTAINED WINDS HAVE BEEN AROUND 35 TO 40 MPH SINCE 330AM. |
| Jan 26, 4:26 AM MST | NON-TSTM WND GST 70 | 8 Sw Bredette, MT | DOT SITE ON MT 13... 25 MILES NNE OF WOLF POINT. |
| Jan 26, 4:50 AM MST | NON-TSTM WND GST 51 | 2 E Fort Peck, MT | |
| Jan 26, 4:57 AM MST | NON-TSTM WND GST 61 | 8 E Bainville, MT | DOT SITE ON US 2 AT MT/ND STATE LINE. |
| Jan 26, 4:58 AM MST | NON-TSTM WND GST 51 | 1 Se Medicine Lake, MT | |
| Jan 26, 5:00 AM MST | NON-TSTM WND GST 52 | Saint Marie, MT | |
| Jan 26, 5:06 AM MST | NON-TSTM WND GST 52 | Wolf Point, MT | WIND GUST AT WOLF POINT AIRPORT. |
| Jan 26, 5:09 AM MST | NON-TSTM WND GST 55 | 2 Ese Saco, MT | WIND GUST AT DOT SITE ON US 2 EAST OF SACO |
| Jan 26, 5:09 AM MST | NON-TSTM WND GST 55 | Glasgow, MT | WIND GUST AT GLASGOW AIRPORT |
| Jan 26, 5:54 AM MST | NON-TSTM WND GST 53 | 10 Ne Bloomfield, MT | |
| Jan 26, 6:07 AM MST | NON-TSTM WND GST 70 | 8 Nw Lindsay, MT | WIND GUST AT DOT SITE ON MT 200. |
| Jan 26, 6:15 AM MST | NON-TSTM WND GST 56 | Glendive, MT | WIND GUST AT DAWSON COUNTY AIRPORT. |
| Jan 26, 6:44 AM MST | NON-TSTM WND GST 63 | 14 Nnw Hell Creek Recre, MT | |
| Jan 26, 7:22 AM MST | NON-TSTM WND GST 57 | 8 Wnw U L Bend, MT | |
| Jan 26, 7:37 AM MST | NON-TSTM WND GST 60 | 4 Wsw Sand Springs, MT | |
| Jan 26, 8:50 AM MST | NON-TSTM WND GST 58 | 2 E Fort Peck, MT | SUSTAINED WIND SPEED OF 44 MPH AT THE TIME OF THE GUST. |
| Jan 26, 9:08 AM MST | NON-TSTM WND GST 61 | 13 Nw Mccloud, MT | THE SENSOR AT BIG SHEEP MOUNTAIN HAD A SUSTAINED WIND SPEED OF 42 MPH AROUND THE TIME OF THE GUST. |
| Jan 26, 9:15 AM MST | NON-TSTM WND GST 61 | Glendive, MT | |
| Jan 26, 10:13 AM MST | NON-TSTM WND GST 60 | 10 Wsw Westby, MT | THE DOT SENSOR NEAR THE COMERTOWN TURN-OFF ON MT-5 HAD A SUSTAINED WIND SPEED OF 49 MPH AT THE TIME OF THE GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
320 WWUS75 KGGW 252148 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 248 PM MST SAT JAN 25 2014 ...DANGEROUS HIGH WINDS EXPECTED ON SUNDAY... .ATMOSPHERIC CONDITIONS AIDED BY THE ARRIVAL OF A COLD AIR MASS FROM THE CANADIAN PRAIRIE WILL ALLOW HIGH WINDS TO IMPACT PORTIONS OF NORTHEAST MONTANA ON SUNDAY. MTZ018>020-024-060>062-261100- /O.NEW.KGGW.HW.W.0005.140126T1000Z-140127T0000Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-SOUTHWEST PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...ZORTMAN...OPHEIM... CULBERTSON 248 PM MST SAT JAN 25 2014 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 5 PM MST SUNDAY. * TIMING...FROM EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...SUSTAINED AT 35 TO 45 MPH WITH FREQUENT GUSTS UP TO 65 MPH. * IMPACTS...THOSE DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE LOSS OF VEHICLE CONTROL. BRIEF PERIODS OF BLOWING SNOW ARE ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
925 WWUS75 KGGW 260339 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 839 PM MST SAT JAN 25 2014 ...DANGEROUS HIGH WINDS EXPECTED THROUGH SUNDAY AFTERNOON... .ATMOSPHERIC CONDITIONS AIDED BY THE ARRIVAL OF A COLD AIR MASS FROM THE CANADIAN PRAIRIE WILL ALLOW HIGH WINDS TO IMPACT PORTIONS OF NORTHEAST MONTANA THROUGH SUNDAY AFTERNOON. MTZ017-021>023-025>027-261200- /O.EXB.KGGW.HW.W.0005.140126T0339Z-140127T0000Z/ CENTRAL AND SOUTHERN VALLEY-PETROLEUM-GARFIELD-MCCONE-DAWSON- PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...WINNETT...JORDAN...CIRCLE...GLENDIVE...RICHEY...TERRY... WIBAUX 839 PM MST SAT JAN 25 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST SUNDAY. * TIMING...NOW THROUGH SUNDAY AFTERNOON. * WINDS...NORTHWEST SUSTAINED AT 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ON SUNDAY. * IMPACTS...THOSE DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE LOSS OF VEHICLE CONTROL. BRIEF PERIODS OF BLOWING SNOW ARE ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ018>020-024-060>062-261200- /O.EXT.KGGW.HW.W.0005.140126T0339Z-140127T0000Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-SOUTHWEST PHILLIPS- NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...ZORTMAN...OPHEIM... CULBERTSON 839 PM MST SAT JAN 25 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST SUNDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST SUNDAY. * TIMING...NOW THROUGH SUNDAY AFTERNOON. * WINDS...NORTHWEST SUSTAINED AT 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ON SUNDAY. * IMPACTS...THOSE DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE LOSS OF VEHICLE CONTROL. BRIEF PERIODS OF BLOWING SNOW ARE ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
847 WWUS75 KGGW 260935 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 235 AM MST SUN JAN 26 2014 ...DANGEROUS HIGH WINDS EXPECTED THROUGH THIS AFTERNOON... .ATMOSPHERIC CONDITIONS AIDED BY THE ARRIVAL OF A COLD AIR MASS FROM THE CANADIAN PRAIRIE WILL ALLOW HIGH WINDS TO IMPACT PORTIONS OF NORTHEAST MONTANA THROUGH THIS AFTERNOON. MTZ017>027-060>062-270000- /O.CON.KGGW.HW.W.0005.000000T0000Z-140127T0000Z/ CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT- PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...WOLF POINT... POPLAR...WINNETT...JORDAN...CIRCLE...SIDNEY...FAIRVIEW... GLENDIVE...RICHEY...TERRY...WIBAUX...ZORTMAN...OPHEIM... CULBERTSON 235 AM MST SUN JAN 26 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING...NOW THROUGH THIS AFTERNOON. * WINDS...NORTHWEST SUSTAINED AT 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH POSSIBLE. * IMPACTS...THOSE DRIVING HIGH PROFILE VEHICLES MAY EXPERIENCE LOSS OF VEHICLE CONTROL. PERIODS OF SNOW AND BLOWING SNOW ARE ALSO POSSIBLE MAINLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
144 WWUS75 KGGW 262138 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 238 PM MST SUN JAN 26 2014 ...WINDS DIMINISHING ACROSS NORTHEAST MONTANA... .THE STRONG COLD FRONT HAS MOVED FAR ENOUGH SOUTH TO ALLOW CALMER WINDS TO ARRIVE FROM THE NORTH. MTZ017>027-060>062-262245- /O.CAN.KGGW.HW.W.0005.000000T0000Z-140127T0000Z/ CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT- PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...WOLF POINT... POPLAR...WINNETT...JORDAN...CIRCLE...SIDNEY...FAIRVIEW... GLENDIVE...RICHEY...TERRY...WIBAUX...ZORTMAN...OPHEIM... CULBERTSON 238 PM MST SUN JAN 26 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. AREA WINDS HAVE DIMINISHED TO AROUND 20 TO 30 MPH AND NO LONGER POSE A THREAT FOR HIGH WINDS EXPERIENCED EARLIER TODAY. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Jan 25, 9:30 AM MST, 5 hours 18 minutes earlier.
Area forecast discussion, Jan 25, 9:30 AM MST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 930 AM MST SAT JAN 25 2014 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH MONDAY... SENT AN UPDATE THIS MORNING TO MAKE SMALL ADJUSTMENTS TO THE IMMEDIATE SHORT TERM GRIDS FOR TODAY. CUTTING BACK POPS TOWARD THE EAST AS RADAR AND MODEL DATA AGREE IN SHOWING THE PRECIPITATION SCALING BACK THAT DIRECTION MORE TODAY. ALSO FINE TUNED THE SKY AND TEMPERATURE GRIDS REFLECTING HIGHER CONFIDENCE IN NEAR SHORT- TERM DETAILS. BMICKELSON PREVIOUS SHORT TERM DISCUSSION...SEVERAL FORECAST CHALLENGES EXIST IN THE SHORT TERM PERIOD ACROSS THE FORECAST AREA. ANY RAIN AND SNOW SHOWERS THIS MORNING WILL QUICKLY EXIT TO THE EAST OF THE CWA...MAKING WAY FOR A PLEASANTLY MILD AND MAINLY DRY DAY UNDER NORTHWEST FLOW ALOFT. CLOUD COVER AND PRECIPITATION KEPT TEMPERATURES CONSIDERABLY HIGHER OVERNIGHT THAN ANTICIPATED. A MILDER START WILL ALSO ASSIST IN PROVIDING A RATHER NICE MID JANUARY DAY FOR NORTHEAST MONTANA. ATTENTION THEN TURNS TOWARDS THE NEXT ARCTIC PUSH FOR THE LATTER HALF OF THE WEEKEND WHICH COULD LEAD TO A VARIETY OF IMPACTS DETAILED BELOW. PRECIPITATION IS EXPECTED TO MOVE ACROSS THE AREA FROM NORTH TO SOUTH VERY LATE SATURDAY NIGHT AND INTO SUNDAY MORNING. THERMAL PROFILES WILL INITIALLY BE WARM ENOUGH TO SUPPORT RAIN AND/OR A MIX IN A LOT OF AREAS...BUT STRONG CAA BEHIND THE FRONT WILL ALLOW FOR A QUICK CHANGE-OVER TO SNOW SHOWERS. MODEL OUTPUT QPF IS CONSISTENTLY LIGHT...SO NOT LOOKING AT MUCH IN THE WAY OF ACCUMULATIONS. MOST AREAS WILL BE LUCKY TO SEE A COATING TO A HALF INCH...BUT A VERY ISOLATED INCH IN SOME FAVORED TERRAIN OR WHERE MESOSCALE INFLUENCES ENHANCE PRECIPITATION IS A POTENTIAL. IN SHORT...SNOWFALL AMOUNT WITH THE FRONTAL SYSTEM WILL BE THE LEAST OF CONCERNS. LATEST ECMWF SHOWS AN 850MB JET OF GREATER THAN 50 KTS ACROSS THE CWA SATURDAY NIGHT...SHIFTING EASTWARD ON SUNDAY. BEHIND THE COLD FRONTAL PASSAGE...STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP...AND COLD AIR ADVECTION WILL HELP DRIVE GUSTY WINDS DOWN TO THE SURFACE. LAPSE RATES IN NAM BUFKIT ALSO SEEM TO SUGGEST DECENT POTENTIAL FOR GUSTS. HOWEVER...CORE OF STRONGEST WINDS JUST ABOVE THE SURFACE MAY BE EAST OF THE CWA BY THE TIME THE BEST CAA ARRIVES...SO THERE IS STILL SOME UNCERTAINTY. DAY SHIFT WILL HAVE TO TAKE A CLOSE LOOK AT THE POTENTIAL FOR HIGH WIND CRITERIA BEING MET AT A FEW OF THE USUAL WINDY LOCATIONS ACROSS THE CWA...AS WELL AS THE EASTERN ZONES. RIGHT NOW...FEEL IT WILL BE CLOSE IN SPOTS...BUT NOT CONFIDENT ENOUGH TO GO WITH HEADLINES. CERTAINLY WILL RAMP UP WORDING IN THE HWO. RIGHT NOW BROADLY EXPECT NORTHWEST WINDS SATURDAY NIGHT/SUNDAY OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. WILL EMPHASIZE ONE MORE TIME THOUGH THAT TERRAIN FAVORED LOCATIONS...AND POTENTIALLY EASTERN PORTIONS OF THE CWA COULD SEE EVEN HIGHER GUSTS. ANY SNOWFALL ACCUMULATION THAT DOES OCCUR WILL EASILY BE LOFTED BY THE GUSTY WINDS...AND THIS IN COMBINATION WITH FALLING SNOW WILL PRODUCE IMPACTS. SNOW PRESENTLY ON THE GROUND IS CRUSTED OVER...SO WHETHER OR NOT ENOUGH ACCUMULATION OCCURS TO CREATE TRUE BLOWING SNOW CONDITIONS IS LESS CERTAIN. HOWEVER...VISIBILITIES WILL DROP AS A RESULT OF FALLING SNOW...AND VISIBILITY COULD BE RESTRICTED FURTHER IN LOCATIONS THAT DO RECEIVE ANY ACCUMULATION AT ALL. EVEN REMOTE ACCUMULATIONS WILL LIKELY BE LOFTED. GIVEN EXPECTED IMPACTS...WILL INSERT PATCHY BLOWING SNOW INTO THE GRIDS. IF ACCUMULATING SNOWFALL APPEARS TO BE MORE WIDESPREAD...FUTURE SHIFTS MAY WISH TO CHANGE THE WORDING TO AREAS OR DEFINITE. FOR NOW WILL PLAY IT CONSERVATIVELY. ANYONE WITH OUTDOOR INTERESTS THIS WEEKEND HOWEVER WILL WANT TO PAY ATTENTION TO FORECAST UPDATES AS AT LEAST THE POTENTIAL EXISTS FOR A MORE WIDESPREAD BLOWING SNOW ISSUE. LASTLY...THE COMBINATION OF SHARPLY COLDER TEMPERATURES AND GUSTY WINDS SUNDAY EVENING THROUGH MONDAY WILL YIELD WIND CHILL CONCERNS. CONFIDENCE IS HIGH THAT AT LEAST THE EASTERN ZONES WILL NEED HEADLINES. WIND CHILL WARNING CRITERIA MAY EVEN BE MET FOR A TIME AROUND PLENTYWOOD OR MEDICINE LAKE. LESS CONFIDENCE EXISTS FURTHER WEST WITH REGARD TO A POSSIBLE NEED FOR WIND CHILL ADVISORY ISSUANCE WITH TEMPERATURES NOT QUITE AS COLD. MALIAWCO .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... NORTHWEST FLOW WILL CONTINUE MONDAY NIGHT AND TUESDAY. AFTER A COLD NIGHT MONDAY NIGHT... TEMPERATURES WILL MODERATE ON TUESDAY AS ARCTIC AIR MASS MOVES TO THE EAST. THE UPPER RIDGE TO THE WEST WEAKENS SOMEWHAT TUESDAY NIGHT AND WEDNESDAY TURNING THE FLOW ALOFT INTO A WNW DIRECTION FOR THE FORECAST AREA. THIS WILL BRING A MORE MOIST PACIFIC FLOW ALOFT INTO THE STATE WHICH WILL OVERRUN A QUASI-STATIONARY FRONT TO THE SOUTHWEST OF THE FORECAST AREA. THE SOUTHWEST PART OF THE FORECAST AREA MAY SEE SOME SOME FROM THIS BUT THE BEST MOISTURE AND OVERRUNNING WILL STAY TO THE SOUTHWEST OF THE FORECAST AREA. MEANWHILE... A HIGH PRESSURE SYSTEM IN SASKATCHEWAN WILL KEEP THE NORTHEAST ZONES MAINLY DRY AND SOMEWHAT COLDER THAN NORMAL. A SHORTWAVE RIDGE WILL BRING MAINLY DRY WEATHER FOR THURSDAY AND THEN A SHORTWAVE TROUGH DROP SOUTH FROM BRITISH COLUMBIA AND THROUGH THE PACIFIC NORTHWEST FOR FRIDAY AND SATURDAY. NORTHEAST MONTANA WILL CONTINUE TO BE ON THE COLDER SIDE AND AT THIS POINT IT LOOKS LIKE THE MOISTURE WILL MAINLY STAY TO THE SOUTH AND WEST OF THE FORECAST AREA. FORRESTER && .AVIATION... MOSTLY VFR. WEST TO NORTHWEST WINDS 5 TO 10 KNOTS EARLY WILL BECOME WEST 10 TO 20 KNOTS BY AFTERNOON. WINDS WILL TURN NORTHWEST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS. SOME LOW CLOUDS ARE EXPECTED AFTER MIDNIGHT TONIGHT AS ARCTIC COLD FRONT MOVES THROUGH THE AREA WITH SNOW SHOWERS AND MVFR CONDITIONS POSSIBLE. && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 25, 3:28 AM MST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 328 AM MST SAT JAN 25 2014 MTZ016>027-059>062-261000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 328 AM MST SAT JAN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MIX OF RAIN AND SNOW SHOWERS TONIGHT WILL QUICKLY SWITCH OVER TO ALL SNOW SHOWERS SUNDAY MORNING WITH THE PASSAGE OF A STRONG ARCTIC COLD FRONT. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE BEHIND THE FRONTAL PASSAGE ON SUNDAY. ALTHOUGH SNOWFALL ACCUMULATIONS ON SUNDAY ARE EXPECTED TO BE LIGHT...PATCHY BLOWING SNOW IS POSSIBLE. LASTLY...THE COMBINATION OF STRONG WINDS AND FRIGID TEMPERATURES WILL PRODUCE WIND CHILLS COLDER THAN 20 BELOW AT TIMES SUNDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:41 PM MST | Wind Chill Warning | GGW | Daniels, Sheridan | 43 hr |
| Jan 25, 2:41 PM MST | Wind Chill Advisory | GGW | Daniels, Dawson, Garfield, McCone, Phillips, Prairie and 5 more | 43 hr |
Nearby
High Wind Warnings in Montana, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.